# SDR AU971525

- Difficulty date: December 9, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech F33A
- Engine: Cont IO520BA
- Propeller: Mcauly 2A36C23
- System (JASC): 3710 · Vacuum Distribution System
- Part: Filter
- Part number: RAIJ47
- Condition: Cracked
- Location: Vacuum Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) VACUUM SYSTEM CLEAR INLINE PRESSURE FILTER CRACKED AROUND JOINT.
